Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 5, Issue 6

Open AccessArticle
Investigation on Tri-hexagonal Boron Nanotube by Exploiting the Certain Topological Indices and Their M-polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 197-201. DOI: 10.12691/tjant-5-6-1
Pub. Date: September 21, 2017Views: 5798Downloads: 4165
Open AccessArticle
Symmetric Division Deg Energy of a Graph
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 202-209. DOI: 10.12691/tjant-5-6-2
Pub. Date: September 21, 2017Views: 5455Downloads: 3677
Open AccessArticle
Enumeration of 2-Wilf Classes of Four 4-letter Patterns
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 210-225. DOI: 10.12691/tjant-5-6-3
Pub. Date: November 03, 2017Views: 4850Downloads: 3350
Open AccessArticle
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229. DOI: 10.12691/tjant-5-6-4
Pub. Date: December 06, 2017Views: 4691Downloads: 3146
Open AccessArticle
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 4771Downloads: 3318